# SDR SWIA201440301

- Difficulty date: November 21, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CRACKED AT LBL12 AND RBL12. COMPLIED WITH REO PERMANENT REPAIR DUE IN 12000 FH.  DUE BY TAT 37468.1, C-CHECK, RO 12/6/14, PREFORMED E/T INSPECTION ON FS 280 BEAM IAW REO.  NO DEFECTS NOTED.  COMPLIED WITH PERMANENT REPAIR OF FS 280 BEAM ,
